# SDR FDKA200703117

- Difficulty date: March 13, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,615 hours, 14,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6099 ATL-LEX (0642 PHX LCL).  MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  MX LUBED AND ADJUSTED THE MAIN CABIN DOOR AND OPS CHECK NORMAL.
